# SDR MWEA99876

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 995575855
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PASSENGER DOOR NUMBER SEVEN BEAM CRACKED ON FORWARD SIDE IN RADIUS.  MAINTENANCE FABRICATED AND INSTALLED REPAIR DOUBLER.
